Search
for
Sort by
Research 991–1000 of 1000+
- A SIBO-mediated aetiology for a subset of Post-Finasteride Syndrome cases: investigating gut-derived toxins
- A SIBO-mediated aetiology for a subset of Post-Finasteride Syndrome cases: investigating gut-derived toxins
- Chemotherapy‐induced alopecia: an exploratory questionnaire‐based study from Israel comparing knowledge, attitudes, and management practices among dermatologists and oncologists
- Pathogenesis of Chemical Leukoderma and Chemical‐Induced Vitiligo
- Clinical masks of celiac disease in children: examples from practice
- Zinc-responsive Acral Hyperkeratosis as a Sequele of Acrodermatitis Enteropathica
- Long COVID and Post-Covid Conditions (PCC) in 2025
- Low-dose oral minoxidil in a case of short anagen syndrome
- Acrodermatitis Enteropathica: A Case Report Involving a Delayed Diagnosis
- Safety update: psychiatric and sexual adverse effects with finasteride